REAL

Items where Author is "Allaoui, Mostafa"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Allaoui, Mostafa and ElAmrouss, AbdelRachid and Ourraoui, Anass (2014) Existence of infinitely many solutions for a Steklov problem involving the p(x)-Laplace operator. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (20). pp. 1-10. ISSN 1417-3875

This list was generated on Sat Nov 18 05:23:42 2017 CET.